MAUDE Adverse Event Report: CONFORMIS, INC. CORDERA HIP SYSTEM; TOTAL HIP REPAIR SYSTEM

CONFORMIS, INC. CORDERA HIP SYSTEM; TOTAL HIP REPAIR SYSTEM
Model Number HAH01032SH01
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/26/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that replacement ceramic and cocr heads have been requested for hip revision surgery.Reason for revision is infection.Primary surgery occurred on (b)(6) 2021.Revision surgery is planned for (b)(6) 2022.The device dhr was reviewed and the device was manufactured to specification.All sterilisation requirements were met.
 
Event or Problem Description
It was reported that replacement ceramic and cocr heads have been requested for hip revision surgery.Reason for revision is infection.Primary surgery occurred on (b)(6) 2021.Revision surgery is planned for (b)(6) 2022.

Brand Name
CORDERA HIP SYSTEM
Common Device Name
TOTAL HIP REPAIR SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
Manufacturer (Section G)
CONFORMIS, INC.
600 research drive
wilmington MA 01887
Manufacturer Contact
kara johnson
600 technology park drive
billerica, MA 01821
MDR Report Key13611255
Report Number3004153240-2022-00030
Device Sequence Number5039007
Product Code LPH
UDI-Device IdentifierM572HAH01032SH011
UDI-PublicM572HAH01032SH011
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K202484
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHAH01032SH01
Device Catalogue NumberHAH-010-32SH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2022
Initial Report FDA Received Date02/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient SexUnknown